Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Discs in complex manifolds with no bounded plurisubharmonic functions


Author: Jean-Pierre Rosay
Translated by:
Journal: Proc. Amer. Math. Soc. 132 (2004), 2315-2319
MSC (2000): Primary 32H02, 32U05, 32Q65
DOI: https://doi.org/10.1090/S0002-9939-04-07460-X
Published electronically: February 19, 2004
MathSciNet review: 2052407
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Roughly speaking: In a complex manifold on which all bounded plurisubharmonic functions are constant, the center of a holomorphic disc and its boundary can be prescribed somewhat arbitrarily.


References [Enhancements On Off] (What's this?)

  • 1. F. Lárusson and R. Sigurdsson, Plurisubharmonic functions and analytic discs on manifolds, J. Reine Angew. Math. 501 (1998), 1-39. MR 99e:32020
  • 2. A. Edigarian, A note on J. P. Rosay's paper: ``Poletsky theory of disks on holomorphic manifolds'', Ann. Polon. Math. 80 (2003), 125-132.
  • 3. E. Poletsky, Plurisubharmonic functions as solutions of variational problems, Proc. Sympos. Pure Math. 52 (1991), 163-171. MR 92h:32022
  • 4. J.-P. Rosay, Poletsky theory of disks on holomorphic manifolds, Indiana Univ. Math. J. 52 (2003), 157-169. MR 2004a:32053
  • 5. J.-P. Rosay, Approximation of non-holomorphic maps, and Poletsky theory of discs, J. Korean Math. Soc. 40 (2003), no. 3, 423-434. MR 2004c:32065
  • 6. H. L. Royden, The extension of regular holomorphic maps, Proc. Amer. Math. Soc. 43 (1974), 306-310. MR 49:629

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32H02, 32U05, 32Q65

Retrieve articles in all journals with MSC (2000): 32H02, 32U05, 32Q65


Additional Information

Jean-Pierre Rosay
Affiliation: Department of Mathematics, University of Wisconsin, Madison, Wisconsin 53706
Email: jrosay@math.wisc.edu

DOI: https://doi.org/10.1090/S0002-9939-04-07460-X
Received by editor(s): April 24, 2003
Published electronically: February 19, 2004
Additional Notes: Partly supported by NSF
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society